MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CI 1900 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CI 1900 ANALYZER
Model Number ATELLICA CI 1900 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that erroneously elevated sodium (na) results on two samples from the patient on the atellica ci 1900 analyzer.The initial result was reported to the physician and questioned.The sample was repeated on an alternate atellica ci 1900 analyzer.The repeat result recovered lower than the initial results and matched the patient¿s clinical history.The repeat results were considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated na results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens customer care center (ccc) regarding erroneously elevated sodium (na) results on two samples from the patient obtained on the atellica ci 1900 analyzer.Quality control (qc) recovered out of range when run after the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse inspected the instrument and replaced the sensor, integrated multisensor technology (imt) manifold, and performed a power flush.Siemens reviewed the instrument data and determined that a clog or obstruction was present within the imt module, which was removed post-service.Siemens further evaluated the event and determined that the cause of the falsely elevated na results was due to the malfunctioned integrated multisensor technology (imt) module.The instrument is performing according to specifications.No further evaluation is required.

Brand Name
ATELLICA CI 1900 ANALYZER
Common Device Name
ATELLICA CI 1900 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key25110019
Report Number2432235-2026-00102
Device Sequence Number9219620
Product Code JJE
UDI-Device Identifier00630414229553
UDI-Public(01)00630414229553
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K222116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CI 1900 ANALYZER
Device Catalogue Number10947347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown